RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 104, Issue 4  


Simple Asymptotics for a Generalized Wave Equation with Degenerating Velocity and Their Applications in the Linear Long Wave Run-Up Problem
A. Yu. Anikin, S. Yu. Dobrokhotov, V. E. Nazaikinskii
483
Recovery of a Rapidly Oscillating Absolute Term in the Multidimensional Hyperbolic Equation
P. V. Babich, V. B. Levenshtam
505
Commutators of Fractional Maximal Operator on Orlicz Spaces
V. S. Guliev, F. Deringoz, S. G. Hasanov
516
Wavelets and Bidemocratic Pairs in Weighted Norm Spaces
K. S. Kazarian, A. San Antolin
527
Extrapolation in Grand Lebesgue Spaces with $A_{\infty}$ Weights
V. M. Kokilashvili, A. N. Meskhi
539
On a Series Representation for Integral Kernels of Transmutation Operators for Perturbed Bessel Equations
V. V. Kravchenko, E. L. Shishkina, S. M. Torba
552
Pseudodifferential Operators on Besov Spaces of Variable Smoothness
V. D. Kryakvin, V. S. Rabinovich
571
On Traces of Fourier Integral Operators on Submanifolds
P. A. Sipailo
588
On an Elliptic Differential-Difference Equation with Nonsymmetric Shift Operator
O. V. Solonukha
604

Brief Communications
On an Inverse Optimization Spectral Problem and a Corresponding Nonlinear Boundary-Value Problem
N. F. Valeev, Ya. Sh. Il'yasov
621
On the Asymptotics of Solutions of a Singular $n$th-Order Differential Equation with Nonregular Coefficients
N. F. Valeev, O. V. Myakinova, Ya. T. Sultanaev
626
On Volterra Three-Point Problems for the Sturm–Liouville Operator Related to Potential Symmetry
S. A. Dzhumabaev, D. B. Nurakhmetov
632
On the Theory of Rotary Mappings
J. Mikeš, L. Ryparova, H. Chudá
637

Papers published in the English version of the journal
Common Fixed Points of Continuous Mappings on $S$-Metric Spaces
N. Taş, N. Yılmaz Özgür
587–600
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018